# SDR N6WA2017011901

- Difficulty date: January 19, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N169GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10273
- Aircraft time: 22,323 hours, 14,955 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER BRACKET IS DAMAGED. R & R THE BRACKET IAW AMM 52-11-13.  OPS  CHECKED GOOD .
